Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have had severe issues with nausea and fluctuating weight

Since 2006 I have had severe issues with nausea and fluctuating weight (dropping 20+ pounds at a time, then gaining it back within a few weeks). I have also had constant high bilirubin levels (3.5 and above). The nausea is random and has no particular pattern. I have already tried the following remedies for the nausea: - Low protein diet - High carb diet - Milk exclusion - Fat exclusion - Sodium exclusion - Aciphex - Protonix - Various nausea medications None of the suggested remedies have helped the problem or made them worse. I've had clear ultrasounds that come back completely normal as well as clean blood samples with good cholesterol levels and white blood cell counts. The only oddity is the high bilirubin. Just recently I've started to have problems with high volumes of Aminolevulinic Acid, causing my urine to have a very moldy odor. This has only been happening for a month or so. The only thing that I have found to ease my stomach (not stop the nausea in whole, but make it a bit milder) is to ingest high amounts of sugar (soda, marshmallows, candy, etc). H-Pylori is negative. I also have started to get severe headaches and mild dizziness along with some stumbling. I've also started to get nosebleeds for the first time in my life. Another large problem is extreme fatigue, causing me to need at least 12 hours or more of sleep a day to even feel somewhat awake. Currently I am seeing a GI specialist and there are no signs of ulcers or any other stomach issues. As said before, ultrasound came back clear and all other organs are normal looking. My doctors are currently stumped and I am hoping to get a few ideas to bounce off of them as it seems my symptoms are getting worse.
Asked On : Fri, 22 Jan 2010
Answers:  3 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
bo8hIp bichkqfqaits, [url=]qwvtbbjxspwm[/url], [link=]rzkhuajlqswn[/link],
Answered: Fri, 22 Jan 2010
  Anonymous's Response

I've actually been to three different doctors (two in Oregon, one in Florida) and a GI specialist in California.  All are stumped at the moment and still testing.  I'm hoping that someone may have a clue as in what to look for.

Answered: Sat, 23 Jan 2010
  User's Response
ALA as you probably know by know is in the line for the eventual formation of heme used as the oxygen binding portion of the red blood cell ALA can build up as a result of it being blocked from the following step by lead. As a result, ALA can build up but also energy metabolism will be affected due to reduced or lack of heme in the red blood cells. Eating more sweets will somewhat compensate for the reduce energy that occurs when oxygen transport is reduced. Do you hypochromic anemia, have you been tested for high lead levels. Lead may also compete with zinc also necessary for RBC production. Also hypochromic red blood cells may be destroyed more easily by the spleen leading to high bilirubin. Hope this ends up helping
Answered: Thu, 10 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor